# SDR TWAA0006316

- Difficulty date: April 17, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN CABIN FOUND CORROSION AND WORN AREAS ON FLOOR MEMBRANE FROM STA 178 TO 200, 2 IN RBL TO 44 IN RBL.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AND PRIMED PER SRM 51-10-3.  FABRICATED REPAIR PER SRM 53-01, FIG 4 SHEET 3 AND FIG 7.  INSTALLED PER SRM 51-30-2.
